# SDR IPXA2020101261233

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 7,697 hours, 1,106 cycles
- System (JASC): 2310 · HF Communications System
- Part: Antenna
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA ATB, NO EMERGENCY DECLARED.  HF LEFT, CAN DIAL IN ANY FREQUENCY, BUT AUDIO STUCK ON 5000 CLOCK FREQUENCY.  UNABLE TO TONE/TRANSMIT ANY TRANSMIT ANY TRANSMITTER, PREFLIGHT OK.  ALSO LOST HF DATA.  RT HF CAN ENTER ANY FREQUENCY.  UNABLE TO TUNE OR RECEIVE AUDIO.  HF DATA OK.  DURING SATCOM CALL TO FLIGHT CONTROL, LINK DISCONNECTED.  UNABLE TO RE-ESTABLISH CALL "NOT READ MSG".  R& R LT & RT HF ANTENNA COUPLER, REF AMM 23-11-03.  OPERATIONS CHECK GOOD.  PERFORMED SDU SOFTWARE CHECK.  SOFTWARE CORRECT, PER AMM 23-25-10.  PERFORMED SATCOM SYSTEM TEST, PER AMM 23-25-00.  ALL TESTS PASSED.  NO DEFECTS NOTED A/C OK FOR SERVICE.
